Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Tiredness, right calf pain, light beeding. Taking contraceptive pills. Reason?

hi Dr. Lundi I would like to ask. I have used an EC on the 4th week of my cycle although my period is regularly irregular. I have asked my doctor to prescribe me a contraceptive pill and he said it is ok to start it when i get my period. I started the packet and Im on my 8th day and everything that I am taking are all active tablets. On the previos 3 days I have been experiencing tiredness nd right calf pain. Also I have been experiencing light bleeding . Could you please advise me with this. thank you
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
emergency contraceptive pill can cause side effects like irregular periods, spotting, body pains etc and also regular contraceptive pills can cause breakthrough bleeding, nausea, fatigue etc symptoms,
so your symptoms may be because of these which will usually subside soon, but if they persist or become severe better to consult gynecologist and get examined to find out the possible cause.
take care.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor